# SDR Y2PA96086

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47016
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 64,545 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - SMALL AREA OF CORROSION NOTED ON THE FORWARD FUSELAGE SKIN, BELOW THE FORWARD BAGGAGE COMPARTMENT OPENING.  REMOVAL OF INITIAL CORROSION REVEALED MORE EXTENSIVE (LEVEL 2) AREAS OF CORROSION.  REMOVED CORROSION, CLEANED AND TREATED AREA.  FABRICATED AND INSTALLED THE FOLLOWING; INTERNAL FILLER (.050 INCH 2024-T3 MATERIAL), SKIN FILLER (.090 INCH 2024T3 MATERIAL), REPAIR DOUBLER (.063 INC 2024T3 MATERIAL), REPAIR DOUBLER .063 INCH 2024T3 MATERIAL) AND REPAIR TRIPLER (.090  INCH 2024T3 MATERIAL).  WORK ACCOMPLISHED PER FLIGHT VEHICLES ENGINEERING AUTHORIZATION NR EA 53-96219.  (M)
